Vanishing of temperate cohomology on complex manifolds
Annales Henri Lebesgue, Volume 4 (2021), pp. 863-877.

Metadata

Keywordstemperate cohomology, subanalytic topology, Stein manifolds

Abstract

Consider a complex Stein manifold X and a subanalytic relatively compact Stein open subset U of X. We prove the vanishing on U of the holomorphic temperate cohomology.


References

[BM88] Bierstone, Edward; Milman, D. Pierre Semi-analytic sets and subanalytic sets, Publ. Math., Inst. Hautes Étud. Sci., Volume 67 (1988), pp. 5-42 | DOI | Zbl

[BMF11] Barlet, Daniel; Monteiro Fernandes, Teresa Grauert’s theorem for subanalytic open sets in real analytic manifolds, Stud. Math., Volume 204 (2011) no. 3, pp. 265-274 | DOI | MR | Zbl

[Dem09] Demailly, Jean-Pierre Complex analytic and differential geometry, 2009 (Open Content Book, https://www.math.uh.edu/~shanyuji/Complex/agbook.pdf)

[Ele75] Elencwajg, Georges Pseudo-convexité locale dans les variétés kählériennes, Ann. Inst. Fourier, Volume 25 (1975) no. 2, pp. 295-314 | DOI | Numdam | MR | Zbl

[Fri67] Frisch, Jacques Points de platitude d’un morphisme d’espaces analytiques complexes, Invent. Math., Volume 4 (1967), pp. 118-138 | DOI | MR | Zbl

[GR65] Gunning, Robert C.; Rossi, Hugo Analytic functions of several complex variables, Prentice Hall Series in Modern Analysis, Prentice Hall, 1965 | Zbl

[GS16] Guillermou, Stéphane; Schapira, Pierre Construction of sheaves on the subanalytic site, Subanalytic sheaves and Sobolev spaces (Astérisque), Volume 383, Société Mathématique de France, 2016, pp. 1-60 | Zbl

[Hör65] Hörmander, Lars L 2 -estimates and existence theorems for the ¯ operator, Acta Math., Volume 113 (1965), pp. 89-152 | DOI | MR | Zbl

[Hör83] Hörmander, Lars The analysis of linear partial differential operators I, Grundlehren der Mathematischen Wissenschaften, 256, Springer, 1983 | MR | Zbl

[Kas84] Kashiwara, Masaki The Riemann–Hilbert problem for holonomic systems, Publ. Res. Inst. Math. Sci., Volume 20 (1984), pp. 319-365 | DOI | MR | Zbl

[KS90] Kashiwara, Masaki; Schapira, Pierre Sheaves on manifolds, Grundlehren der Mathematischen Wissenschaften, 292, Springer, 1990 | MR | Zbl

[KS96] Kashiwara, Masaki; Schapira, Pierre Moderate and formal cohomology associated with constructible sheaves, Mém. Soc. Math. Fr., Nouv. Sér., Volume 64 (1996), pp. iii-76 | Numdam | Zbl

[KS01] Kashiwara, Masaki; Schapira, Pierre Ind-Sheaves, Astérisque, 271, Société Mathématique de France, 2001 | Numdam | Zbl

[Pet17] Petit, François Tempered subanalytic topology on algebraic varieties (2017) (https://arxiv.org/abs/1703.00870)

[Sch99] Schneiders, Jean-Pierre Quasi-abelian categories and sheaves, Mém. Soc. Math. Fr., Nouv. Sér., Volume 76 (1999), pp. 1-140 | Numdam | MR | Zbl

[Siu69] Siu, Yum-Tong Noetherianness of rings of holomorphic functions on Stein compact subsets, Proc. Am. Math. Soc., Volume 21 (1969), pp. 483-489 | Zbl

[Siu76] Siu, Yum-Tong Every Stein subvariety admits a Stein neighborhood, Invent. Math., Volume 38 (1976), pp. 89-100 | MR | Zbl

[Sko21] Skoda, Henri A Dolbeault lemma for temperate currents, Ann. Henri Lebesgue, Volume 4 (2021), pp. 879-896 | DOI

[Tay02] Taylor, Joseph L. Several complex variables with connections to algebraic geometry and Lie groups, Graduate Studies in Mathematics, 46, American Mathematical Society, 2002 | MR | Zbl